# SDR AALA202310306817

- Difficulty date: October 8, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,578 hours, 14,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293110
- Part serial: C0466
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOOSE EMERGENCY EXIT DOOR ESCAPE SLIDE ELBOW 844 AT LOWER FUSELAGE. REPLACED EMERGENCY EXIT DOOR ESCAPE SLIDE 844 AT LOWER FUSELAGE.
